# SDR CA021117002

- Difficulty date: November 10, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 35,988 hours
- Engine: Ge CF680C2A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 13842515
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED DUCT ON AIRFRAME SIDE OF ENGINE BLEED VALVE ON TAKE TO REVERSER AIR MOTOR OF NR 1 ENGINE WAS FOUND CRACKED AND SEVERELY LEAKING. DUCT WAS REPLACED AND A LEAK CHECK WAS CARRIED OUT AND NONE WERE FOUND.
